It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 61 - 80 of 110 for stimulants tics. (0.008 seconds)


... my 8 year old son, daignosised at age 5 with adhd, was diagnosised in august with a tic disorder called tourettes syndrome. It is associated with adhd children. Some adhd medications, stimulants, can make a child have involuntary motor movements, in their face, arms, or vocal movements. My son experiences head thrust, rapid eye blinking and involuntary vocal tics. In order... (23 replies)
Help
Nov 8, 2005
... existing tics so I wouldn't want to go that route. ... (10 replies)
Twitching
Jul 9, 2001
... The tics could still be from the Ritalin. Our son has been off of a stimulant for 2 weeks and is still having the tics. ... (5 replies)

... My 13 yr.old son will have tics that come and go. Right now we are tic free and have been for several months. We do have some OCD going on, but nothing that is too interferring. ... (1 replies)
... You might want to do some of your own research about Adderall. Your doctor's statement that Adderall doesn't cause tics is incorrect. ANY of the stimulants can cause tics. ... (24 replies)
... I talked to her doctor and he said a very few people get tics on strattera.He said the licking is a tic and maybe it will subside in a few weeks.I guess I'll keep her on it and wait and see. ... (14 replies)
... Strattera, I am hoping that this is the one !! I cannot stand all of this medication change. He had to stop all of the stimulants as he developed tics. So to counteract the tics he was on Risperidal. ... (21 replies)
... Also, some children with tics are able to take Ritalin with Clonidine to control the tics. ... (3 replies)
Is ADD a disorder?
Sep 29, 2005
... Quick question, have you tried other stimulants with your son? ... (29 replies)
... But, it is still worth a soht to try other meds. Word of warning. Stimulants can make you wired to the point that you forget your mental exaustion, even though you are physically exhausted as well. ... (6 replies)
... Fiddling with his eyes and twirling his hair may both be tics. Stimulants can cause tics. It would be best to talk to your doctor about this soon. ... (3 replies)
... sometimes neuorleptics are used to counter the stimulants side effects! ... (34 replies)
... My daughter has been on Strattera for a week and she has started licking things.I've caught her licking the TV remote,her hands,toys,pencils,etc.She can't take stimulants because they bring out tics in her.She stopped Ritalin La a month ago and her tics were completely gone when she started strattera. ... (14 replies)
... good for you. Tics are not only annoying and embarrassing for a child but can look disfiguring. It's just not worth it... ... (5 replies)
Risperdal
May 30, 2004
... It is a major tranquilizer and antipsychotic. It is in the same family as Zyprexa, which has recently been found to cause diabetes. Another problem with neuroleptics is tardive dyskinesia....there is no way to know who is suseptable to this or at what dosage, and it can be irreversable. Do a search on it. Personally, I think it's a scary drug. You should research not only the... (8 replies)
... I have heard that it doesn't work when they are sick.She does have 2 ear infections.I really didn't like the side effects of the stimulants but she was doing better in school.I hated the tics.She was jerking her neck and rubbing her hair all the time.I am willing to give it more time if it will work. ... (5 replies)
... ran out in front of a car the other day.She is real impulsive.She has never tried the regular release stimulants.I am thinking that reg adderall might not cause tics like the XR because it doesn't stay in your system as long.When she was on Concerta and the Adderall XR she would tic in the evenings. ... (5 replies)
... My 10 yo daughter has been on clonidine and stimulants for about two years now. The lowest dose of clonidine has been very effective for her. ... (9 replies)
Twitching
Jul 8, 2001
... and constantly toching his head. We are now on the 9th day of a trial with Tenex and he is still twitching. My doctor told me that some children can not tolerate stimulants because they can cause tics for some. Trust your instincts, if your son is doing it a lot at all different times, you should absolutely tell your doctor. ... (5 replies)
... of dopamine and norepinephrine, which are the same neurotransmitters that stimulants act on, thus leading to similar effects as stimulants, but by a different road. ... (7 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 06:51 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!